# SDR FDEA200908022866

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610659
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR BOTTOM DOOR GATE HAS INTERGRANULAR CORROSION.  CORROSION ON L2 DOOR GATE EXCEEDED SRM ALLOWABLE DAMAGE LIMIT.  DOOR GATE REMOVED AND REPLACED IAW AMM 52-11-38 REV 4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
